# SDR 07FDEA04606

- Difficulty date: October 16, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 30,125 hours, 6,829 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: ARC40091
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING HFEC OPEN HOLE INSPECTION ON THE MOST OUTBOARD, LOWER FASTENER HOLE COMMON TO THE ARC4008 AND ARC4009 LEFT OUTBOARD FLAP SUPPORT FITTING.    10-30-07    REMOVED AND REPLACED AS PER MD11 CMM 57-52-04.   FLAP ADJUSTMENT TEST CARRIED OUT AS PER AMM 27-50-00-830-805. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
